Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Persisting symptoms post staph treatment, scan showed inflammatory tissue reaction in both adnexa and POD. Meaning?

Hi,my name is Lizzy,about 3months ago,I was tested postive for staph and the scan showed mild inflammation,I have undergo so many treatments,with diff antibiotics ,the smelly discharg stopped for a month but the pains from the inflammation continues,now am having smelly discharge again,painful stomach pain,severe back pains,I went for scanning 2days ago,and I was told that there s significant inflammatory tissue reaction in both adnexae and as well as in the POD. Please can u explain what this means? Thanks
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Hello there..

As per the ultrasound findings and symptoms you have mentioned it suggest you have pelvic inflammatory disease.
Repeated episodes suggest it might have occured from ascending genital infections. You should get proper genital swab and culture tests done this time also and start antibiotics accordingly. Also ask your husband to consult a venerologist to rule out STD's.Treatment of partner simultaneously is most important to prevent repeated attacks.
Since your ultrasound shows no changes of the fallopian tubes or obvious collection in POD, dont worry much.
I also advise you to use Condoms while your contact to avoid further episodes.
Also maintain personal hygiene.
Maintain adequate hydration.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor